# SDR 99ZZZX2610

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Condition: Intermittent
- Location: Cockpit
- Part time: 408 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL GYRO OPERATES INTERMITTENTLY.  DROPS OFF-LINE DURING FLIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
